- -

Applied General Topology - Vol 02, No 1 (2001)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Applied General Topology - Vol 02, No 1 (2001)


Tabla de contenidos

Research articles

  • On topological sequence entropy of circle maps
  • Fell type topologies of quasi-pseudo-metric spaces and the Kuratowski-Painlevé convergence
  • Continuous representability of complete preorders on the space of upper-continuous capacities
  • F-points in countably compact spaces
  • Common fixed point theorems for a countable family of fuzzy mappings
  • New results on topological dynamics of antitriangular maps
  • A contribution to the study of fuzzy metric spaces
  • Attractor of reaction-diffusion equations in Banach spaces
  • Weak completeness of the Bourbaki quasi-uniformity
  • Flows equivalences

Recent Submissions

View more